# SDR DL738040992

- Difficulty date: October 26, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 9,987 hours, 4,599 cycles
- Engine: Ge CFM567B24
- Engine time: 10,026 hours, 4,618 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Part time: 10,026 hours, 4,618 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENG FAILED CLIMBING THUR 28000.  ALL INDICATIONS PRIOR TO FAILURE WERE NORMAL. REPLACED NR 2 HMU AND FUEL PUMP.
